Thread: stomach problems with AAS?
07-31-2005, 07:38 AM #1
stomach problems with AAS?
Are there any orals, or injectables for that matter, that can irritate your stomach?
This is a question I should have asked before I started my cycle. I have Ulcerative Colitus. It's under control but if I eat something that is a little undercooked or too rich it can bother me. Oral Antibiotics tear my stomach up. I've taken PHs with little problem and the Dbol Im taking right now has not given me any problem. Clen and Nolva have not bothered me either.
I using Dbol, Test Cyp, EQ and Var on this cycle. I've only been on for a few days and if Dbol isnt bothering me yet, it probably won't. Although it would be nice to know for future cycles.
07-31-2005, 07:57 AM #2
I get heart burn, my 2cents!
07-31-2005, 08:14 AM #3
- Join Date
- Nov 2004
- Blog Entries
08-01-2005, 07:03 AM #4Originally Posted by cgb6810
I've had UC for 9 years and I'm only now starting to work out what I can and can't eat. Take time to work this out and it will be easier to manage. Also try a probiotic (i use the Solgar ones) and have found it really helps!
Good luck bro.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)